MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,A20,LAL/ALTERNATING

Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,A20,LAL/ALTERNATING
Catalog Number MDT24A20
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Codes Impaired Healing (2378); Tissue Breakdown (2681)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that air mattress is getting deflated from center.Pump shows low pressure but as soon as patient lies on the mattress it deflates from the center.
 
Additional Manufacturer Narrative
The customer reported that the air mattress was "getting deflated from center," the pump "shows low pressure," and "as soon as patient lies on the mattress it deflates from the center"; the patient's wound was "getting deteriorated as her mattress doesn't work" and the patient's dr.Stated she "might need surgery if this is not fixed urgently." the complaint has not been confirmed as no sample has been provided, and the original email states photos attached but photos were not attached.Without the sample, medline could not confirm a defect or determine if this is customer use/misuse, and no root cause was identified.A review of the complaint information as well as the results of the investigation indicate no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MATTRESS,SYSTEM,A20,LAL/ALTERNATING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
daniel soto
three lakes drive
northfield, IL 60093--275
MDR Report Key50913721
Report Number1417592-2026-51831
Device Sequence Number17641995
Product Code FNM
UDI-Device Identifier10080196549733
UDI-Public10080196549733
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24A20
Device Lot Number02624040023
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown